# SDR CA120612013

- Difficulty date: June 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Piston
- Part number: 21150021
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE EVENT 4 INSPECTIONS, THE AME WAS CARRYING OUT SB1233 LANDING GEAR ACTUATOR ROD-END REPLACMENT.  THE AME NOTICED THAT THE LT MLG ACTUATOR PISTON, THREADED PORTION APPEARED CRACKED BY THE NU.  UPON REMOVAL FROM THE ACFT, THE ACTUATOR WAS PROVEN TO BE CRACKED.
